# SDR DHL2001702013

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ROLL CONTROL INTERMITTENT.  WHEN MALFUNCTIONING AUTO PILOT ENGAGES AND ROLLS SHARPLY UNCOMMANDED.  CANNOT DUPLICATE, NO HISTORY.  FOUND OPS CHECK GOOD ON GROUND IAW 727 MM 22-11-01.
